# SDR SWAA2022030727449

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS SEVERAL AREAS OF CORROSION AROUND PERIMETER OF PANEL. MARKED AREAS / REMOVED CORROSION AND FOUND AFT CARGO FLOOR PANEL 140CF TO BE OUT OF LIMITS WITH ORIG. 080 LOSS .017 AND REMAINING .063 USING AAR TOOL #32209 DUE 4 JUN19 IAW SRM 53-00-53-1A-1. RECEIVED NEW PANEL 140CF WITH S.I. 7752490 ATAG WN2606 IAW DWG 453A2600 REV-
